# SDR SWAA2022060902343

- Difficulty date: May 3, 2022
- Submitted: June 9, 2022
- Operation: Air carrier
- Aircraft: N477WN
- Make and model: Boeing 737-7H4
- Aircraft serial: 33988
- Aircraft time: 60,414 hours, 35,826 cycles
- System (JASC): 5320 · Fuselage Miscellaneous Structure
- Part: Web
- Part number: 147A574416
- Condition: Corroded
- Location: Cabin Floor
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

CORROSION ON AFT PASSENGER CABIN FLOOR WEB AT STA 1016+6; WL 208; BUTT LINE 0. / [01] NO ALLOWABLE DAMAGE FOUND ON SRM; REPLACE PART IAW SRM 51-10-02-0G-0;[02] CORRECT WL;[03] CERTIFY;[04] VERIFIED CORRECTIVE ACTION #1;[05] CORRECTION OF MEASUREMENT BLOCK REPAIR TYPE MINOR;[06] CERTIFY;[07] VERIFIED MEASUREMENT TABLE;[08] STARED REMOVAL OF THE AFT R/H CABIN FLOOR WEB AT BS 1016 TO 1032 PER SRM 51-40-02;[09] REMOVED AFT R/H CABIN FLOOR WEB FROM BS 1016 TO BS 1032; BL 0 TO RBL 38 PER SRM 51-40-02.;[10] LOCATED AND DRILLED NEW R/H FLOOR WEB 147A5744-16 FROM BS 1016 TO BS 1032; BL 0 TO RBL 38 PER DWG 147A5730; DWG 140A9870; AND SRM 51-40-05. OK TO INSTALL.;[11] VERIFIED CORRECTIVE ACTION ENTRY 10. OK TO INSTALL GIVEN.;[12] REMOVED TENSION STRAP AT BS 1006 - 1029; RBL 3; WL 208 FOR ACCESS PER SRM 51-40-02.;[13] REQUEST OK TO INSTALL NEW FLOOR WEB;[14] OK TO INSTALL;[15] BEGAN INSTALLING AFT R/H CABIN FLOOR WEB PER SRM 51-40-02-0G-0; DWG# 140A9870 AND DWG# 147A5730;[16] CONTINUED INSTALLING AFT R/H CABIN FLOOR WEB PER SRM 51-40-02-0G-0; DWG 140A9870 AND DWG 147A5730.;[17] INSTALLED AFT R/H CABIN FLOOR WEB PER SRM 51-40-02-0G-0; DWG 140A9870 AND DWG 147A5730;[18] VERIFIED CORRECTIVE ACTION 17;[19] REINSTALLED TENSION STRAP AT BS 1006 - 1029; RBL 3; WL 208 FOR PER SRM 51-40-02 AND DWG# 147A5730 REV C; VERIFIED NRC IS COMPLETE.;[20] VERIFIED CORRECTIVE ACTION 19;[21] VERIFIED COMPLETE
